MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC VALORSUBTALAR OUTRIGGER GUIDE; GUIDE, SURGICAL, INSTRUMENT

WRIGHT MEDICAL TECHNOLOGY INC VALORSUBTALAR OUTRIGGER GUIDE; GUIDE, SURGICAL, INSTRUMENT
Model Number 4150011002
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the welded screws often break and then there isn¿t enough tension in the handle to get the adaptor off.The targeting guide slowly becomes out of alignment due to the heat from sterilization and the pounding and torque of the jig.Secondly, some green letters on the jig and some with orange when in position 3 miss the subtalar screw every time.No additional information is available.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed. a review of the device history is not possible because the lot number was not communicated. should additional information become available, it will be provided on a supplemental report.

Brand Name
VALORSUBTALAR OUTRIGGER GUIDE
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16702170
Report Number3010667733-2023-00177
Device Sequence Number3629292
Product Code FZX
UDI-Device Identifier00889797035552
UDI-Public00889797035552
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4150011002
Device Catalogue Number4150011002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2023
Initial Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown